Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Expanding gravitational systems
HTML articles powered by AMS MathViewer

by Donald G. Saari PDF
Trans. Amer. Math. Soc. 156 (1971), 219-240 Request permission

Abstract:

In this paper we obtain a classification of motion for Newtonian gravitational systems as time approaches infinity. The basic assumption is that the motion survives long enough to be studied, i.e., the solution exists in the interval $(0,\infty )$. From this classification it is possible to obtain a sketch of the evolving Newtonian universe.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 70.34
  • Retrieve articles in all journals with MSC: 70.34
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 156 (1971), 219-240
  • MSC: Primary 70.34
  • DOI: https://doi.org/10.1090/S0002-9947-1971-0275729-5
  • MathSciNet review: 0275729